MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES PENUMA; PRE-FORMED PENILE SILICONE BLOCK

INTERNATIONAL MEDICAL DEVICES PENUMA; PRE-FORMED PENILE SILICONE BLOCK
Model Number 40209-007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
Date of Event 01/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient complained of moderate pain and swelling/inflammation.
 
Additional Manufacturer Narrative
The patient complained of moderate pain and moderate swelling.As part of the informed consent process, the patient signed off on various risks and complications one-by-one.The relevant risks signed off by the patient include extended penile or scrotal pain and discomfort and swelling.On (b)(6) 2021, the patient complained of some pain and swelling in penile area.The patient denied fever/chills, skin abnormalities.He stated that the pain was usually felt in certain positions.The patient was reminded by the surgeon to sit in an inclined position to avoid adding pressure to the lower body.On (b)(6) 2021, the patient called for a follow-up where he noted that the pain "was much better with intensity, and much more tolerable." for his 6-week follow-up, the surgeon noted that the patient was healing well and had "no discomfort." per the clinical investigation report: retrospective analysis of the safety and effectiveness of the silicone block in penile surgery, which was reviewed as part of the 510(k) process, pain is listed as an anticipated adverse event.The instructions for use (ifu) also identify pain as a potential adverse event, which is communicated to the patient prior to implantation.The date of the reported complaint is 5 days post-operation.Pain and swelling are common and anticipated side effects of any surgical procedure, especially close to surgical date when healing and recovery is still ongoing.The ifu states that pain can vary in both intensity and duration following device implantation.The patient was also informed that the time frame of healing can vary from person to person.After the patient's 6-week follow-up there were no further complaints or information regarding the patient's pain and swelling.The root cause can be attributed to expected post-surgical events in any implanted medical device within the first weeks of recovery.These events were temporary and not prolonged or permanent events as they were not reported after the 6-week follow-up.

Brand Name
PENUMA
Common Device Name
PRE-FORMED PENILE SILICONE BLOCK
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer Contact
chandler thames
8500 wilshire blvd
suite 707
beverly hills, CA 90211
3106522600
MDR Report Key17549245
Report Number3010606546-2023-00030
Device Sequence Number20546708
Product Code MIB
UDI-Device IdentifierB097IMD006LLO1
UDI-PublicB097IMD006LLO1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181387
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number40209-007
Device Lot Number888489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2021
Initial Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexMale
Patient Weight77 KG